American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>

[1] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126.
Abstract, references, and article information   
View Article: PDF

[4] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[6] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[7] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information   
View Article: PDF

[8] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[9] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[10] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[11] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[12] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[13] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF

[14] Rachel Davis. Images of Metabelian Galois Representations Associated to Elliptic Curves. Contemporary Mathematics 606 (2013) 29-46.
Book volume table of contents   
View Article: PDF

[15] Shabnam Akhtari, Chantal David, Heekyoung Hahn and Lola Thompson. Distribution of Squarefree Values of Sequences Associated with Elliptic Curves. Contemporary Mathematics 606 (2013) 171-188.
Book volume table of contents   
View Article: PDF

[16] Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters. ECM using Edwards curves. Math. Comp. 82 (2013) 1139-1179.
Abstract, references, and article information
View Article: PDF

[17] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[18] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[19] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[20] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[21] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623.
Abstract, references, and article information   
View Article: PDF

[22] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF

[23] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[24] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[25] Michael Rosen. Polynomials modulo $p$ and the theory of Galois sets. Contemporary Mathematics 579 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[26] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[27] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[28] Ralph Greenberg. Iwasawa Theory, projective modules, and modular representations. Memoirs of the AMS 211 (2011) MR 2807791.
Book volume table of contents   

[29] Francesco Pappalardi. On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011) 2337-2341. MR 2784798.
Abstract, references, and article information   
View Article: PDF

[30] Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz. On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011) 1961-1969. MR 2775372.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>